MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD OCHSNER FCPS 8 STR SATIN; N/A

INTEGRA LIFESCIENCES MANSFIELD OCHSNER FCPS 8 STR SATIN; N/A
Catalog Number 106220
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ochsner fcps 8 str satin (106220) was returned for evaluation: failure analysis: the returned 106220 forceps were in used condition.Upon visual inspection, the ochsner forceps had one of the jaws sheared off due to rough handling or environmental damage.The device history record (dhr) will not show manufacturing abnormalities, therefore a dhr review was not performed.Root cause analysis: the reported complaint was confirmed.The returned ochsner fcps 8 str satin (106220) had one of the jaws sheared off due to rough handling or environmental damage.No manufacturing, workmanship, or material deficiency has been identified.
 
Event or Problem Description
A facility reported that during a total knee replacement, the ochsner fcps 8 str satin (106220) broke at the jaw.The broken jaw was recovered, and another instrument was used to complete the surgery.No injuries, deaths, or surgical delays were reported.

Brand Name
OCHSNER FCPS 8 STR SATIN
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22501491
Report Number3014334038-2025-00101
Device Sequence Number20586340
Product Code HRQ
UDI-Device Identifier10381780023845
UDI-Public10381780023845
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number106220
Device Lot NumberAF2404
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown